I have 2 small mouth sores on gums, one looks like a cold sore other is redder. I just heard that mouth sores can be a serious and life threatening side effect of cymbalta. Should I be concerned. I am on cymbalta 90 mg daily for about a year.
I have never heard of it causing this. I could find nothing in the references about it. This does not mean that you couldn't be having a side effect that no one has reported, so like pledge said, check with a doc about it. If the sores are hurting you, rinsing your mouth with cold maalox helps soothe them.
I jumped when I saw your question. I was on 90 mg Cymbalta about three months when my dr added slowly 150 mg Seroquil XR. Within a short time my mouth and tongue began to have a burning sensation, as if I ate an abundance of acidic food. I broke out in dozens of open sores and blisters. My gp sent me to an oral surgeon, who stated it was the Seroquel XR. Now this was the THIRD involved physician. I spent untold hours researching side effects. Nothing. I had other awful reactions to SXR and was happy to get off the drug. Now I want off the Cymbalta, even with the horrible withdrawal symptoms. I have learned to ask, and ask, and ask; to read and never stop researching. You HAVE to be your own advocate. Most importantly, trust your instincts and your body. If something feels wrong, it probably is.
food. That escalated into dozens of sor
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 2 answers
Posted 25 Apr 2011 • 4 answers
Posted 9 Apr 2013 • 1 answer
Posted 10 Aug 2013 • 2 answers
Aphthous Ulcer - Hello I have been taking cymbalta 60mg. I am enduring horrible mouth sores. I want?
Posted 4 Apr 2014 • 1 answer